# SDR SWAA2016051651824

- Difficulty date: May 2, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 27,796 hours, 16,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 6939658
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR CUT OUT CTR THRESHOLD SCUFF PLATE CRACKED.  REPAIRED SCUFF PLATE IAW EA.
